# SDR AALA201810099004

- Difficulty date: September 12, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112307
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL FITTING AT THE R1 DOOR CUTOUT, AT FRAME 16, STRINGER 10R.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11.
